PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994-1995 | 112 | 3 | 285-300
Tytuł artykułu

The dual of Besov spaces on fractals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For certain classes of fractal subsets F of $ℝ^n$, the Besov spaces $B_α^{p,q}(F)$ have been studied for α > 0 and 1 ≤ p,q ≤ ∞. In this paper the Besov spaces $B_α^{p,q}(F)$ are introduced for α < 0, and it is shown that the dual of $B_α^{p,q}(F)$ is $B_{-α}^{p',q'}(F), α ≠ 0, 1 < p,q < ∞, where 1/p + 1/p' = 1, 1/q + 1/q' = 1.
Słowa kluczowe
Czasopismo
Rocznik
Tom
112
Numer
3
Strony
285-300
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-12-31
poprawiono
1994-04-26
Twórcy
autor
  • Department of Mathematics, University of Umeå, S-901 87 Umeå, Sweden
autor
  • Department of Mathematics, University of Umeå, S-901 87 Umeå, Sweden
Bibliografia
  • [1] M. Frazier and B. Jawerth, Decomposition of Besov spaces, Indiana Univ. Math. J. 34 (1985), 777-799.
  • [2] A. Jonsson, Markov's inequality and local polynomial approximation, in: Lecture Notes in Math. 1302, Springer, Berlin, 1986, 303-316.
  • [3] A. Jonsson, The duals of Lipschitz spaces defined on closed sets, Indiana Univ. Math. J. 39 (1990), 467-476.
  • [4] A. Jonsson, Besov spaces on closed sets by means of atomic decompositions, Department of Math., University of Umeå, preprint No. 7, 1993.
  • [5] A. Jonsson and H. Wallin, Function Spaces on Subsets of $ℝ^n$, Math. Reports 2, Part 1, Harwood Acad. Publ., 1984.
  • [6] H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, 1983.
  • [7] H. Wallin, Self-similarity, Markov's inequality and d-sets, in: Proc. Conf. Varna, 1991, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv112i3p285bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.